# SDR CA060725007

- Difficulty date: July 25, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Exhaust
- Part time: 398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HR INSPECTION, IT WAS NOTED THAT THE MUFFLER/TAILPIPE ASSY WAS DISTORTED AND CRACKED AT THE OUTLET PIPE. THE CRACK WAS NOTICED AFTER THE CABIN HEATER JACKET WAS REMOVED. THE CRACK WOULD NOT BE NOTICEABLE WITH THE CABIN HEATER JACKET INSTALLED. THE CABIN CARBON MONOXIDE DETECTOR SYSTEM SHOWED NO INDICATIONS OF EXCESSIVE CARBON MONOXIDE. IT IS NOTED THAT IF THE AIRCRAFT WAS FLYING IN COLD CONDITIONS, WHERE THE CABIN HEAT WOULD BE SELECTED (TC NR 20060725007)
